# SDR 99ZZZX107

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98HA
- Make and model: Beech 95-B55
- Aircraft serial: TC2111
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Meter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RELAY CIRCUIT BREAKER TRIPS.  REPAIRED SHORTED HOBBS METER WIRE IN PILOT'S SIDE PANEL.
